# SDR QXEA200700874

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 12,955 hours, 9,541 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260007
- Part serial: 321
- Condition: Cracked
- Location: Cockpit
- Part time: 2,530 hours, 2,302 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

BOI FLIGHT NR 2407: CLIMBING THROUGH 21,000 FEET, CAPTAIN'S WINDSHIELD CRACKED OVER MAJORITY OF AREA.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW Q400 AMM 56-10-01, PG 401-415.  GROUND OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
